IOE EPrints

Power of edge exclusion tests in graphical Gaussian models

Salgueiro, Maria and Smith, Peter W F and McDonald, John (2005) Power of edge exclusion tests in graphical Gaussian models. Biometrika, 92 (1). pp. 173-182. ISSN 0006-3444. DOI UNSPECIFIED

Full text not available from this repository.
SFX image for help Not from UCL IOE? image for help
Item Type: Article
Divisions: IOE Departments > Departments > Centre for Longitudinal Studies
Depositing User: IOE Repository Editor (2)
Date Deposited: 25 May 2010 14:15
Last Modified: 29 Jan 2015 08:28
View Item View Item